ISSN: 0895-7177    Frecuencia: 12   Formato: Impresa

Tablas de contenido
Skip Navigation Links.  
19 artículos asociados 
Volumen 44 Número 11-12 Parte Año 2006

State estimation in batch processes using a nonlinear observer
Silvina Biagiola and Jorge Solsona
Pág. 1009 - 1024  

Laguerre matrix polynomial series expansion: Theory and computer applications
J. Sastre, E. Defez and L. Jódar
Pág. 1025 - 1043  

The well-posedness and stability of a repairable standby human¿machine system
Wen-Long Wang and Gen-Qi Xu
Pág. 1044 - 1052  

Due-date assignment and maintenance activity scheduling problem
Gur Mosheiov and Daniel Oron
Pág. 1053 - 1057  

Numerical solution of modified Black¿Scholes equation pricing stock options with discrete dividend
R. Company, A.L. González and L. Jódar
Pág. 1058 - 1068  

Eigenvalue approach to study the effect of rotation and relaxation time in generalized magneto-thermo-viscoelastic medium in one dimension
Arup Baksi, Bidyut Kumar Roy and Rasajit Kumar Bera
Pág. 1069 - 1079  

On solutions of a neutral differential equation with deviating argument
J. Banas and I.J. Cabrera
Pág. 1080 - 1088  

Asymptotic behavior of solutions of nonlinear impulsive delay differential equations with positive and negative coefficients
Gengping Wei and Jianhua Shen
Pág. 1089 - 1096  

A class of multiobjective linear programming model with fuzzy random coefficients
Jun Li, Jiuping Xu and Mitsuo Gen
Pág. 1097 - 1113  

A set-valued approach to control immunotherapy
Khalid Kassara
Pág. 1114 - 1125  

A predator¿prey system with a stage structure for the prey
Jing¿an Cui and Yasuhiro Takeuchi
Pág. 1126 - 1132  

Two-dimensional warranty repair strategy based on minimal and complete repairs
S. Chukova and M.R. Johnston
Pág. 1133 - 1143  

An exact solution for variable coefficients fourth-order wave equation using the Adomian method
Hassan Haddadpour
Pág. 1144 - 1152  

Simultaneous approximation for the Bézier variant of Baskakov-Beta operators
N.K. Govil and Vijay Gupta
Pág. 1153 - 1159  

Determination of a control parameter in a one-dimensional parabolic equation using the method of radial basis functions
Mehdi Dehghan and Mehdi Tatari
Pág. 1160 - 1168  

Automated and readable simplification of trigonometric expressions
Hongguang Fu, Xiuqin Zhong and Zhenbing Zeng
Pág. 1169 - 1177  

On a conjecture of optimal repair-replacement strategies for warranted products
X. Jiang, A.K.S. Jardine and D. Lugitigheid
Pág. 963 - 972  

An efficient computational method for the optimal control problem for the Burgers equation
Ismail Kucuk and Ibrahim Sadek
Pág. 973 - 982  

Constant-sign solutions of systems of higher order boundary value problems with integrable singularities
Ravi P. Agarwal, Donal O¿Regan and Patricia J.Y. Wong
Pág. 983 - 1008